# SDR 07FDEA02562

- Difficulty date: July 20, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 25,810 hours, 12,382 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLOSE R AP 1 AND 2 DO NOT ENGAGE.  MTP FAULT REVIEW FOUND FCC 1/ FCC 2/FCU/TORQUE LIMIT RESET A/P 1 AND 2 BOTH FCC AND FCU.  PERFORMED AFS/LAND ENGAGE TEST AS PER AMM 22-10-00-5 BOTH A/P CAN BE ENGAGED.  A/C RETURNED TO SERVICE.  MTP FAULT REVIEW FOUND FCC1/FCC2/FCU/TORQUE LIMITER, RESET A/P1 AND A/P2 BOTH FCC'S AND FCU, PERFORMED AFS/LAND ENGINE TEST AS PER AMM 22-10-00-5, BOTH A/P CAN BE ENGAGED, A/C RTN TO  SERVICE.  MTP FAULT REVIEW FOUND FCC1/FCC2/FCU/TORQUE LIMITER, RESET A/P1 AND A/P2 BOTH FCC'S AND FCU, PERFORMED AFS/LAND ENGINE TEST AS PER AMM 22-10-00-5, BOTH A/P CAN BE ENGAGED, A/C RTN TO SERVICE.
